| Model Number |
CF-H180AL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the colonovideoscope had a separate issue.During the initial evaluation of the device, it was observed that water supply and white air water channel has white residue.No patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.Based on the final investigation of the device, failure identified during the inspection have been confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was not established.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.